# SDR ABXA9800851

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 995821225
- Condition: Corrosion
- Location: Bs 756
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON UPPER SURFACE OF THE FORWARD LEG OF THE TEE-ANGLE AT STATION 756 BL O.O.  REPAIRED BULKHEAD TEE-ANGLE IAW REA D953-24842-MR.
